2019
Том 71
№ 9

All Issues

Konet I. M.

Articles: 6
Article (Ukrainian)

Generalized hybrid Mehler-Fock-type integral transformation of the first kind and its applications

Konet I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1376–1390

We introduce a generalized hybrid integral transformation of the Mehler-Fock type on a segment [0; R] with n conjugate points. We consider examples of application of this transformation to the solution of typical singular boundary-value problems for linear partial differential equations of the second order in piecewise-homogeneous media.

Article (Ukrainian)

International Scientific Conference on the Theory of Evolution Equations (Fifth Bogolyubov Readings)

Konet I. M., Perestyuk N. A., Samoilenko A. M., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 10. - pp. 1440

Chronicles (Ukrainian)

Ukrainian school-seminar "Nonlinear boundary value problems of mathematical physics and applications"

Berezovsky A. A., Konet I. M., Lenyuk M. P., Samoilenko A. M., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 4. - pp. 613–617

Article (Ukrainian)

Asymptotic representation of fundamental matrices of second-order differential systems with a parameter. (Russian)

Konet I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 381 - 384

Article (Ukrainian)

Eigenvalues of the boundary-value problem for a system of second-order linear differential equations with a small parameter of fractional rank in the derivative

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 397 — 400

Article (Ukrainian)

Asymptotic properties of formal fundamental matrices of systems of second-order linear differential equations that contain a parameter

Konet I. M., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 124—130